Share this:

curmudgeon
@curmudgeon

Posts: 1
Joined: Dec 11, 2012

colonoscopy after effects

Posted by @curmudgeon, Dec 11, 2012

I’ve had 3 colonoscopies. The first two went fine. After the 1st, I was told to use Metamucil daily. Did that and the results were great. Easy evacuation the next a.m. with very little toilet paper used. Since the last one (almost 5 years ago), things have been really troublesome. I no longer have regular, easy, poops, and generally have “hanging turds” and use extraordinary quantities of toilet paper to get clean, often not successfully!! I discussed this situation with the doctor who did the procedure (all 3) and he said that nothing he did could have caused this. I’ve recently heard of a drug used before the procedure to clean out the colon for inspection was recalled for causing problems, but have not been able to find out anything more re: this. Any help? Am I the only one??

Reply


Anonymous
@anon25497538

Posts: 2
Joined: Jan 18, 2013
Posted by @anon25497538, Jan 18, 2013

Preps containing sodium phosphate were causing problems for some patients. Kidney problems not anything like you are writing about however.


trouse
@trouse

Posts: 40
Joined: Jan 31, 2013
Posted by @trouse, Feb 9, 2013

I have experienced several colonoscopies myself? Do you mind me asking, What prep did you take before the procedure to cleanse your system? Did you see a gastro specialist? Whoever did your procedure last w/ the complications yo are having, I would ask / and explain how you are feeling and hopefully they can give you an answer? A gastro doctor could tell you much more and what your outcome might be!! I hope that this helps?

Tammy/ trouse

Please login or register to post a reply.